# SDR DXTA2024101500835

- Difficulty date: October 12, 2024
- Submitted: October 15, 2024
- Operation: Air carrier
- Aircraft: N754QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20732
- Aircraft time: 7,166 hours, 4,157 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Sensing Element
- Part number: 0431102111A
- Condition: Defective
- Location: Overheat Loop
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BLEED AIR: 13 MINUTES AFTER TAKE OFF APOX 32000 FT RED LEFT BLEED LEAK MASTER WARNING ILLUMINATED ALONG WITH RED EICAS.  RAN QRH PROCEDURE WARNING WENT AWAY. RETURED TO KLAS B3-007016  CORRECTIVE ACTION: COMPLIED WITH REMOVAL OF LH BLEED LOOP SENSING ELEMENT DUE TO RED LEFT BLEED LEAK MASTER WARNING ILLUMINATED AND INSTALLATION OF A NEW LH BLEED LOOP SENSING ELEMENT IAW CL 350 AMM 36-21-01-400-801. NO FURTHER DEFECTS NOTED. OPS CHECK GOOD.
